JIPAM logo: Home Link
 
Home Editors Submissions Reviews Volumes RGMIA About Us
 

   
  Volume 10, Issue 3, Article 90
 
On Open Problems of F. Qi

    Authors: Benharrat Belaidi, Abdallah El Farissi, Zinela‚bidine Latreuch,  
    Keywords: Inequality, Sum of power, Exponential of sum, Nonnegative sequence, Integral Inequality.  
    Date Received: 07/05/2008  
    Date Accepted: 28/09/2009  
    Subject Codes:

26D15.

 
    Editors: Sever S. Dragomir,  
 
    Abstract:

In this paper, we give a complete answer to Problem 1 and a partial answer to Problem 2 posed by F. Qi in [2] and we propose an open problem.

         
       
  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page
 

      search [advanced search] copyright 2003 terms and conditions login